I am a type 2 diabetic and on health grounds I am attending a supervised exercise course at the gym sponsored by the doctor. I am concerned that the exercise will make my heart rate higher and is this harmful whilst taking digoxin
It is important that you stay active and great that you are supervised.
Your doctor will have provided a safe and effective exercise plan based on your degree of heart failure and how well you do on tests that check the strength and function of your heart.
DO NOT exercise on days that your weight has gone up from fluid retention or you are not feeling well.
- Digoxin Information for Consumers
- Digoxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Digoxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2009 • 1 answer
Posted 26 Jul 2010 • 1 answer
Posted 20 Apr 2013 • 2 answers
Posted 14 May 2013 • 1 answer
Digoxin 125 mcg. I take one daily at 10am.I mixed up pills and took it at 7pm yesterday. Is it safe?
Posted 21 Mar 2015 • 1 answer